# SDR DALA2023050203417

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 87,758 hours, 16,125 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1813 -DIV- TO DTW. UNABLE TO ENGAGE LNAV ON AFDS MODE CONTROL PANEL. HDG SEL AND VNAV MODES FUNCTIONAL.CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSP AND REPLACED AFDS MODE CONTROL PANEL.(5119204)
